Hail, Duval
- When
- June 11, 2:30 PM EST
- Where
- Duval County, Arlington
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 30.333, -81.600
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 11, 12:45 PM EST, 1 hour 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 145 PM EDT MON JUN 11 2001 CURRENTLY...STRONG LOW (REMAINS OF ALLISON) STILL SHIFTING NE...NOW JUST NW OF KMOB. WEAK WARM FRONT EXTENDS FROM LOW TO CENTRAL GA...THEN TO THE CENTRAL SC COAST. 3 MAIN TSTM AREAS...ONE JUST S OF WARM FRONT...ONE LINE NEAR KTLH...AND A SQUALL LINE EXTENDING SW FROM KPNS INTO THE GULF. TSTMS NOW BEGINNING TO POP AROUND KGNV WITH GREATER SFC HEATING. MODELS...12Z MODELS IN BETTER AGREEMENT...BOTH WITH EACH OTHER AND WITH THE POSITION AND STRENGTH OF LOW. AVN LOOKS TO BE ABOUT THE BEST. HOWEVER...ALL MODELS GRADUALLY WEAKEN LOW AS IT SHIFT OFF TO THE NE...REACHING A POINT W OF KATL BY THIS TIME TUE...THEN NEAR THE SC/NC LINE BY 18Z WED. PUBLIC...FOCI OF PRECIP WILL BE NEAR THE WARM FRONTAL BOUNDARY (WHICH WILL SHIFT N) AND ALONG LINES ORIENTED WITH BEST DYNAMICS FROM THE LOW. THIS MEANS BEST POPS WILL BE OVER THE N AND W ZONES...WITH MORE TYPICAL SUMMERTIME ACTION THE FARTHER S AND E YOU GO. WILL KEEP POPS GENERALLY ALONG SAME LINES OF PREVIOUS FCST (AND NEAR MEX GUIDANCE). EVEN THO INDIVIDUAL CELLS WILL STILL MOVE NEAR 15 KTS...A FAIRLY PROLONGED PERIOD OF RAIN OVER THE NW ZONES WILL NECESSITATE LOCALLY HEAVY RAINFALL IN THAT AREA. WITH CURRENT WATCHES SHIFTING E...WILL HAVE TO MONITOR STORMS FOR ROTATION...ESP EXTREME W AREAS. EXTENDED...PATTERN WILL SHIFT BACK TO MORE TYPICAL SUMMER TSTM REGIME BY WED AND THU. NOT MUCH CHANGE ANTICIPATED. MARINE...MODELS LATCHING ONTO WIND INCREASE IN RESPONSE TO TIGHTENING GRADIENT WITH LOW. WILL CONTINUE THE BREAK THAT WAS INSTITUTED THIS AM WITH HIGHER WINDS (AND BETTER POPS) OVER THE N LEG. WILL INTRODUCE SCEC IN N LEG EITHER LATE TUE OR TUE NIGHT. PRELIM... AMG 71/85/71/87 7745 SSI 73/85/72/88 4634 JAX 72/89/72/90 4534 GNV 70/90/71/90 3424 31 .JAX... .FL...NONE. .GA...NONE. CARROLL
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-112200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1155 AM EDT MON JUN 11 2001 ...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING... SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. THE MAIN HAZARD FROM THE THUNDERSTORMS IS EXPECTED TO BE HEAVY DOWNPOURS THAT MAY PRODUCE TEMPORARY FLOODING OF POOR DRAINAGE AND/OR LOW LYING AREAS...AS WELL AS FREQUENT CLOUD TO GROUND LIGHTNING. THE HEAVIEST AND MORE PERSISTENT SHOWER AND THUNDERSTORM ACTIVITY WILL BE WEST AND NORTHWEST OF A LAKE CITY TO WAYCROSS LINE. SMALL HAIL AND STRONG GUSTY WINDS MAY ALSO ACCOMPANY A FEW STORMS. THE STORMS WILL GENERALLY MOVE TO THE EAST AND NORTHEAST AROUND 20 MPH. MOST STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS SO SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2001Every state in 2001This day in weather historyWarnings in Florida, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5255510.